# SDR UALA2012082804813

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 66146411
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-1 DOOR EXTERIOR TORQUE TUBE HINGE DOOR DOES NOT EXTEND INTO THE CLOSED POSITION PROPERLY.  REMOVED AND REPLACED SPRING PART #66-14641-1, IAW 757 GNMM 1-0-1-080.
